# SDR 2003FA0000159

- Difficulty date: January 30, 2003
- Submitted: February 18, 2003
- Operation: General aviation
- Aircraft: N158WA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC411
- Engine: Garrtt TPE33110UA
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 8961151
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A GASKET RUPTURED BETWEEN THE POWERPLANT AND THE BLEED AIR TUBE.  THIS ALLOWED HOT BLEED AIR TO BLOW DIRECTLY ON AN ENGINE FIRE DETECTOR.  THE PILOTS, FOLLOWING MFG PROCEDURES, FEATHERED THE ENGINE AND DIVERTED FOR AN UNEVENTFUL LANDING.
